# SDR DL72S953186

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Le Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET CRACKED - NR 1 L/E FLAP ACTUATOR, LOWER CORNER.  FOUND AT LTR CHECK, REPAIRED PE MM 57-20-21.
